# SDR CALA2023082802654

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323325220000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN HAS 2 EA SMALL DENTS AT FR26 FR27 STR 42L STR 43L PER HAECO LCQ N/R 9296868/36868 DIM.1.5"X .875" AND RPR DBLR IAW SRM 53-21-11-300-076. REQUIRES EMBODIMENT IAW SRI 53-21-11-205-060 TABLE 1. THIS IS A CAT B INSP AT 60,000 FC/ 120,000 FH WHICHEVER COMES 1ST FROM RPR RPR. 2EA SMALL DENTS ON LWR FUSE SKIN AT FR26 AND FR27 STR 42L AND 43L FOUND OUT OF LIMITS ORIGINAL MAT .047. ACMP CUT OUT APPROVED FOR DIP SMALL CUTOUT -EXTERNAL REPAIR IAW SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 53-21-11-300-076 REINSPECT PER SRI 53-21-11-205-060 INSPECT THRESHOLD FROM REPAIR EMBODIEMENT IS 120000 FH 60000FC SUBSEQUENT INSPECTION N/A PER FLAG NOTE 1 IN CASE OF LIFE EXTENSION MORE THAN 60000 FC 120000 FH QC REVIEWED
